Aa
A
A
A
Close
Pain Management Community
9.74k Members
Avatar universal

Beg Urgent Please

So I went to my PC Doc for back pain and she prescribed me roxy Ir 5lmg when every l4 hours or when needed. Now whatever is causing the pain when I bent she touched my lower spine and fell crying I was in so much pain I forgot to tell her about this weird effect I been having.  I don't take this med much but use to with 0 prove it seems though within the past 2 years I begin to shake all over anywhere between 2 hours after to 12 hours after but it has gotten worse dispute how little I take it. It's been a year since I had any but I took a 5mg and l\2 hours later I begun to shake so bad all over it makes me bite my tongue  and sometimes jerk. I have no epileptic history and I'm full awar but hard to talk or pee when shaking I use blankets not much help checked my bp it was fine. I can't call my doc due to the snow storm and there's no emergency number to be reached this only happens with narcotic pain relievers.in ur experiences what does this sound like to u is it normal side effect or a serious side effect what in your opion could cause this shoul I quit immediately or is this ok to ride out and take.  It makes my tongue sore and last a hour or so I can't sleep while it happens only after please tell me what it sounds like and if it sounds emergency or life threatening  I'm 25 i take lamictal for moods and valium for anxiety for years again tho only happens on narcotics but I'm in so much pain can't be withdrawal I haven't had it in a year n when I do its greatly spaced
3 Responses
547368 tn?1440545385
Hi Mona,

I am so sorry that I wasn't in the Community 11 hours ago when you posted your concern!

This is a strange reaction indeed - and I sat in the fence as I read your words until I came across, "It makes my tongue sore." In my opinion this is an allergic reaction of sorts. As with most allergies the more you are exposed the worse the reaction can become.

Please, Don't take this opiate until you consult with your Pharmacist - and follow up with your PCP.

Take Care,
~Tuck
Avatar universal
Thanks ill take it into consideration but the soreness is from biting my tongue
547368 tn?1440545385
Hi again Mona,

Obviously you must do what's best for you. Even if the soreness is from biting your tongue - which is caused when you take opiate - it's not normal. Your system does not respond favorably to Oxycodone.

Please do consult with your Pharmacist - and inform your physician.

Take Care,
~Tuck
Have an Answer?
Top Pain Answerers
Avatar universal
st. louis, MO
317787 tn?1473362051
DC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
Could it be something you ate? Lack of sleep? Here are 11 migraine triggers to look out for.
Find out if PRP therapy right for you.
Tips for preventing one of the most common types of knee injury.
Here are 10 ways to stop headaches before they start.
Tips and moves to ease backaches